EconPapers    
Economics at your fingertips  
 

Kalman filtering with truncated normal state variables for Bayesian estimation of macroeconomic models

Michael Dueker

Economics Letters, 2006, vol. 93, issue 1, 58-62

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(06)00127-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Kalman filtering with truncated normal state variables for Bayesian estimation of macroeconomic models (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:93:y:2006:i:1:p:58-62

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-05-24
Handle: RePEc:eee:ecolet:v:93:y:2006:i:1:p:58-62